# SDR ASOA2016030714674

- Difficulty date: March 7, 2016
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N855AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7395
- Aircraft time: 35,577 hours, 32,501 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED BELOW PANEL 211ALS AFT LATCH.  R & R DOOR LAND.  REO 601R-53-11-2873 HAS BEEN ACCOMPLISHED AN ALL STEPS HAVE BEEN DOCUMENTED AND SIGNED FOR ON A NON ROUTINE WORK CARD, EC/TC REO 601R-53-11-3873 COMPLIED WITH.  LOCATED & DRILLED NEW SERVICEABLE DOOR LAND AT PANEL 211ALS IAW SRM 51-40-06-00 & 51-40-11-00 & DWG 600-333052.
